Is there a reason why all of a sudden a year after the suboxone had been working fine and now I am getting nauseous and sometimes vomit. I am also having a lot more cravings lately. Also the taste of it had never bothered me before but now even thinking of it makes me sick to my stomach. Is there anyway to relieve the nausa? Can I take the pill another way other than under my tongue? Any help on these issues would be greatly appreciated :) Please remember, if you have an answer, I have been on this for a year with no issues until now.
It sounds like your body is rejecting this medication all of a sudden maybe your dose needs to be lowered. Under the tongue is the only way you can take it im sorry. I do hope on the other hand it gets better for you i would see the doctor right away to see what him/her can do for you Good luck.
You mentioned you were having a lot more cravings? Have you taken other opiates to help with that? I'm certainly not judging you if you had, only trying to help. How long has this reaction been going on? You need to be careful so you don't get dehydrated. I would let your sub doc know what's been happening. And I don't believe there is any other way to take this type of sub. Have you tried taking it after meals? Maybe you could try an OTC med like Pepto Bismol? If this has been going on for just a few days, maybe it's a bug you caught. No fever? Just nausea and vomiting? I would try an OTC med and if that doesn't work, call your doc.
Best wishes and hope you feel better soon,
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2010 • 4 answers
Posted 23 Oct 2010 • 5 answers
Posted 23 Nov 2010 • 1 answer
Posted 25 Sep 2011 • 4 answers
Opiate Dependence - I have been using heroin for about a year, prior to that I was using roxies and?
Posted 23 Feb 2012 • 9 answers